# SDR USAA960273

- Difficulty date: February 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243US
- Make and model: Boeing 737201
- Aircraft serial: 22445
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 380
- Part time: 36,817 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 1 INCH CRACK ON SKIN BS 380 BETWEEN STRINGER 28 L AND BL 0.  INSTALLED DOUBLER, REPAIRED PER TR 53-30-04 AND EA 25454.  (M)
